# SDR UPS99230597

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT OUTBOARD MID FLAP, EVIDENCE OF CORROSION ON TE SKIN LWR SURFACE AREA AFT OF NR 8 TEARDROP FAIRING.  DAMAGED SKIN REPAIRED IAW SRM 51-40-6 FIG 41.
